|Kaletra and Viagra
Jun 24, 2005
My husband is taking Kaletra, Zerit and Viread and I would like to know if Viagra would be a threat to his health in any way. I'm concerned of heart attacks or a drug interaction with his meds. Please advise.
| Response from Dr. Henry
Kaletra is expected to increase the levels of Viagra so if used for clinically significant/indicated impotence then a low dose is recommendation to start with (i.e 1/2 of a 50 mg dose) and then slowly titrate upwards. Not to be used with any form of nitrates and a review of other meds by his HIV doc. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Fingering Worried I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- White Bumps On Penis After Touching Urine Worried I Have HIV
- Bleeding During A Pap Smear
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.